# SDR CALA2021061800885

- Difficulty date: June 15, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 47,674 hours, 30,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347642720000
- Condition: Corroded
- Location: Frms 60-61 S32l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPT BILGE AREA FR60-FR61 STGR32L STRINGER FND CORROSIO N REF HAECO NON-ROUTINE NO.9439516,  SPE C NO.A3NB-53-4-6179. AFT CARGO COMPT BILGE AREA FR60-61 STGR32 L CORRODED STRINGER REPAIRED AS PER SRM 53-00-13-300-001 REV135, THIS REPAIR APPROVED AS CAT B REPAIR,REQUIRED REPEAT INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT 60000FC/120000FH SUBSEQ UENT INSPECTION AT INTERVALS OF TBD,INSPECTION METHOD TBD AS PER SRI 53-00-13-205-001 REV135.
